# SDR UPS05845475

- Difficulty date: September 11, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,891 hours, 45,788 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 35 L34r-L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, AT STA 35 IN BETWEEN L34L AND L34R HAS CORROSION BEYOND LIMITS ON SHEAR TIE.  REMOVED, FABRICATED AND INSTALLED SHEER TIE IAW SRM 53-03-01 FIG 003, 51-3-2, 51-1-21 AND 51-1-21.
